×

zbMATH — the first resource for mathematics

Found 56 Documents (Results 1–56)

100
MathJax
Proc. Steklov Inst. Math. 282, Suppl. 1, S54-S66 (2013); translation from Sovrem. Probl. Mat. 17, 61-75 (2013).
MSC:  11J17 11J68
PDF BibTeX XML Cite
Full Text: DOI
Dokl. Math. 75, No. 2, 201-203 (2007); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 413, No. 2, 151-153 (2007).
MSC:  11J83
PDF BibTeX XML Cite
Full Text: DOI
Laurinčikas, A. (ed.) et al., Analytic and probabilistic methods in number theory. Proceedings of the 4th international conference in honour of J. Kubilius, Palanga, Lithuania, September 25–29, 2006. Vilnius: TEV (ISBN 978-9955-680-81-9/hbk). 17-23 (2007).
MSC:  11J83 11J13
PDF BibTeX XML Cite
Zap. Nauchn. Semin. POMI 314, 5-14, 285 (2004); translation in J. Math. Sci., New York 133, No. 6, 1605-1610 (2006).
MSC:  11E12 11D85 11E20
PDF BibTeX XML Cite
Full Text: EuDML

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification